MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH ANK C/X Impl A9.5/D3.5/L9.5; implant, endosseous, root-form

Dentsply Implants Manufacturing GmbH ANK C/X Impl A9.5/D3.5/L9.5; implant, endosseous, root-form
Catalog Number 31010408
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a fracture of a dental implant.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.

Brand Name
ANK C/X Impl A9.5/D3.5/L9.5
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau 63457
GM  63457
Manufacturer (Section G)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau 63457
GM   63457
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60w
york, PA 17401
+1(717)845-7511
MDR Report Key50913626
Report Number3013111692-2026-42465
Device Sequence Number14784897
Product Code DZE
UDI-Device Identifier07392532206061
UDI-Public07392532206061
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number31010408
Device Lot Number517138
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown